# SDR RAIA00603008

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 18,242 hours, 16,396 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Bleed Air Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - BLEED 2 LEAK.  MAINTENANCE REMOVED AND REPLACED THE O-RINGS AT COUPLINGS 12 & 24.  REMOVED AND REPLACED THE CLAMP AT JOINT 12 AND REMOVED AND REPLACED THE SENSOR AT NR 2.
